Table of Contents Author Guidelines Submit a Manuscript
Advances in Astronomy
Volume 2010, Article ID 638979, 43 pages
http://dx.doi.org/10.1155/2010/638979
Review Article

Primordial Non-Gaussianities from Inflation Models

Center for Theoretical Cosmology, Department of Applied Mathematics and Theoretical Physics, University of Cambridge, Cambridge CB3 0WA, UK

Received 15 February 2010; Accepted 9 June 2010

Academic Editor: Sarah Shandera

Copyright © 2010 Xingang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingang Chen, “Primordial Non-Gaussianities from Inflation Models,” Advances in Astronomy, vol. 2010, Article ID 638979, 43 pages, 2010. https://doi.org/10.1155/2010/638979.